Crohn's Disease Forum » Treatment » Prednisone/Entocort » Shortsightedness/Myopia with Steroid


08-06-2018, 09:11 AM   #1
Kancer
Senior Member
 
Kancer's Avatar
 
Join Date: Jun 2015

My Support Groups:
Shortsightedness/Myopia with Steroid

I've just recently tapered off prednisolone 10mg for 1 month. I noticed my vision is worse compared to how it was before. I just realised everytime I am on a steroid period, my vision tends to get really bad and as I taper off steroid, the vision gets better but not as good as it was before starting the course.

I am not sure if it is all in my head. I am already extremely nearsighted and steroids only make my life more miserable. Does anyone experience something similar to me? Should there be anything I should be concerned about as my eye doctor noticed increased pressure in just one eye.
08-06-2018, 08:40 PM   #2
Jabee
Senior Member
 
Jabee's Avatar
 
Join Date: Oct 2016
Location: Massachusetts

My Support Groups:
The exact same thing happens to me when I am on prednisone. You are definitely not imagining it. When I put on my glasses for the first time after being in the hospital for a week and on 60 mg IV solumedrol every day I felt like had on someone elseís glasses. Same thing happened the next time. Itís definitely crustrating. And my vision in general is (even when properly corrected) just isnít as good as it used to be.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Shortsightedness/Myopia with Steroid
Thread Tools


All times are GMT -5. The time now is 08:19 PM.
Copyright 2006-2017 Crohnsforum.com